A sharp bound for the error in the corrected trapezoid rule and application

Authors

  • N. S. Barnett
  • P. Cerone
  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.253-258

Abstract

Sharp bound for the perturbed trapezoidal rule is obtained in this note. The sharpness is demonstrated by showing equality for a particular function.

Author Biography

N. S. Barnett

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City MC, Victoria 8001, Australia.

Downloads

Published

2002-09-30

How to Cite

Barnett, N. S. ., Cerone, P. ., & Dragomir, S. S. . (2002). A sharp bound for the error in the corrected trapezoid rule and application. Tamkang Journal of Mathematics, 33(3), 253-258. https://doi.org/10.5556/j.tkjm.33.2002.253-258

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>